Posted by: Beyoncé  | 2010-11-22



I have been on Nuvaring for about 3 months now and recently I have been lightly bleeding. I change the ring every 4 weeks (no time in between) when I take one out I put the next in. Should I be bleeding or do I need to see my doc?

Thanks in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You should not be bleeding and I strongly suggest that you consult your gynae.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Chantelle | 2011-01-19

I have been trying to research the availability of NuvaRing in South Africa. Please could one of the panel of experts enlighten me? Also, reading your post Beyonce, I am surprised that Dr. Burger has not queried the instant replacement of the ring at each ''change period'' as a possible reason for the bleeding, but perhaps this is my ignorance. My reading on the subject indicates that it should be left in place for three weeks and then left out for one and it is during the one week''s absence that you get your period. Mimicking your natural cycle. Then repeat. I don''t see how you could establish a proper cycle if you always have one in at all times.

Reply to Chantelle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.